CureZone   Log On   Join
Re: Could this all be caused by my Mirena?
 
cucan2 Views: 3,145
Published: 12 years ago
 
This is a reply to # 1,707,174

Re: Could this all be caused by my Mirena?


My thyroid test was not off at all, everything was fine but my doctor said it could be subclinical hypothroid and has tried my on a T3 med for 2 months and no changes. That is whyt now she thinks it could be horomones. She even apolgized to me. I have spent over 2000.00 over all this and spending more every month on meds. I am at my wits end.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

5.156 sec, (1)